Some remarks on the uniform integrability of continuous martingales
Séminaire de probabilités de Strasbourg, Volume 33 (1999), pp. 327-333.
@article{SPS_1999__33__327_0,
     author = {Takaoka, Koichiro},
     title = {Some remarks on the uniform integrability of continuous martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {327--333},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {33},
     year = {1999},
     mrnumber = {1768005},
     zbl = {0956.60042},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1999__33__327_0/}
}
TY  - JOUR
AU  - Takaoka, Koichiro
TI  - Some remarks on the uniform integrability of continuous martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 1999
SP  - 327
EP  - 333
VL  - 33
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1999__33__327_0/
LA  - en
ID  - SPS_1999__33__327_0
ER  - 
%0 Journal Article
%A Takaoka, Koichiro
%T Some remarks on the uniform integrability of continuous martingales
%J Séminaire de probabilités de Strasbourg
%D 1999
%P 327-333
%V 33
%I Springer - Lecture Notes in Mathematics
%U http://archive.numdam.org/item/SPS_1999__33__327_0/
%G en
%F SPS_1999__33__327_0
Takaoka, Koichiro. Some remarks on the uniform integrability of continuous martingales. Séminaire de probabilités de Strasbourg, Volume 33 (1999), pp. 327-333. http://archive.numdam.org/item/SPS_1999__33__327_0/

[1] Azéma, J., Gundy, R.F., Yor, M.: Sur l'intégrabilité uniforme des martingales continues. Séminaire de Probabilités XIV, LNM 784, Springer (1980), pp. 53-61. | Numdam | MR | Zbl

[2] Elworthy, K.D., Li, X.M., Yor, M.: On the tails of the supremum and the quadratic variation of strictly local martingales. Séminaire de Probabilités XXXI, LNM 1655, Springer (1997), pp. 113-125. | Numdam | MR | Zbl

[3] _: The importance of strictly local martingales; applications to radial Ornstein-Uhlenbeck processes. Submitted to Probab. Theory Relat. Fields. | Zbl

[4] Galtchouk, L.I., Novikov, A.A.: On Wald's equation. Discrete time case. Séminaire de Probabilités XXXI, LNM 1655, Springer (1997), pp. 126-135. | Numdam | MR | Zbl

[5] Kazamaki, N.: Continuous Exponential Martingales and BMO. LNM 1579, Springer (1994). | MR | Zbl

[6] Revuz, D., Yor, M.: Continuous Martingales and Brownian Motion, Second edition. Springer (1994). | MR | Zbl

[7] Sato, H.: Uniform integrabilities of an additive martingale and its exponential. Stochastics and Stochastics Reports 30 (1990), 163-169. | MR | Zbl